Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Low Blood Pressure
    avatar
    Zswimgirl posted:
    I have been experiencing low blood pressure after swim classes.
    Swim classes are M-TH from 10-12 PM and F 11-12 PM. I go daily to do these cardio/strength/flexibility swim classes. On Friday we have a Zumba Swim class. The rest of the day I watch my favorite afternoon shows and get on the computer. I have been feeling dizzy when taking
    my BP meds every day. when I took my BP it was 105/63, 107/65
    and 106/64. I was thinking it was getting too low. I do not go to the
    doctor until June 20. Is this bad to not take my meds when my BP
    is under 120/80? I do not get dizzy when I do not take my meds when
    swimming. But, it creeps up slowly to maybe 120/84. I am thinking my meds need to be adjusted for my new life style of exercising every week day. What do you think? Anyone else experience this problem?
    Reply
     
    avatar
    billh99 responded:
    105/63, 107/65 and 106/64

    In general those are not low blood pressure, but you are having symptoms.

    And 120/84 is not too high. Unless you have other conditions BP is usually not treated with meds unless it is higher than 139/89.

    I can't recommend that you change your dosing, although I have done it myself. But in my case the first time my cardiologist recommended if I stared having symptoms. Knowing how my body reacted I reduced it again.

    If you can't get an earlier appointment with your doctor then call the office and ask to speak to the nurse.

    Explain what is going and if it is alright to adjust your meds and by how much.


    Helpful Tips

    3 reasons your iPhone is better than pen and paper for tracking blood pressure
    1. Reminders to help you never miss a reading! When you track your blood pressure (BP) with an App, it's always with you. You can ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center